Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Had bone densitometry test done. Results showed it is osteopenia. Taking torflash-md. Plase expalain about this?

I am a 54 african woman. Recently i visited Medanta hospital and a whole body check my bone densitometry, L1 - $ had a TScore of -1.8 of which they say I have Osteopenia. Also the Radius T-score was -1.7. Have been prescribed with Torflash-md but the pharmacy people gave me UPRISE-D3 (60K).
The doctor did not explain much of what am suffering from.
Asked On : Wed, 1 May 2013
Answers:  2 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pharmacy people have given you a vitamin D 3 supplement. You need to have calcium supplements along with and in case there is a generalized bone pain then specific treatment of osteopenia needs to be started.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Wed, 1 May 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Your bone mineral density is reduced -
Osteopenia / osteoporosis are different grades of severity of the same problem.
It is common post menopause.
You need blood tests like calcium, Vitamin D and so on...
They will need replacement / may be with bi-posphonates..
You should see an Orthopaedician

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor